Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Painful intercourse, pain in the lower abdomen. Should I take out the paraguard?

I've had paraguard for 3 years now and intercourse has always been painful since and I keep getting pain in lower abdomen. Why is this? Should I get it took out? I don't have medical insurance to get checked out.. But if this is a sign of something bad I will definitely go to the hospital to have it taken out. Please let me know what you think I should do. Thanks.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Pain during sex is one of the more common side effects oh having a paraguard IUD placed, if the pain is too much I would recommend you get it removed, after all there are other ways to avoid getting pregnant, which dont hurt.

I hope this answered your question.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor